Alert archive / Louisiana / Tornado Warnings in 2008
Tornado Warning 28, NWS Lake Charles, LA
NWS Lake Charles, LA issued this tornado warning at Sep 1, 2008, 7:09 PM CDT for Avoyelles Parish, Evangeline Parish, Rapides Parish, Louisiana. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2008, 7:09 PM CDT (00:09 UTC)
- Expired
- Sep 1, 2008, 7:45 PM CDT
- In force
- 36 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Avoyelles Parish, LA, Evangeline Parish, LA, Rapides Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 1, 3:51 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 0.2 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1664 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KLCH 020009 TORLCH LAC009-039-079-020045- /O.NEW.KLCH.TO.W.0028.080902T0009Z-080902T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 709 PM CDT MON SEP 1 2008 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * TORNADO WARNING FOR... WESTERN AVOYELLES PARISH IN CENTRAL LOUISIANA... THIS INCLUDES...EFFIE...BUNKIE... NORTHEASTERN EVANGELINE PARISH IN CENTRAL LOUISIANA... EAST CENTRAL RAPIDES PARISH IN CENTRAL LOUISIANA... THIS INCLUDES CHENEYVILLE... * UNTIL 745 PM CDT * AT 702 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR BUNKIE... MOVING NORTH AT 17 MPH. * THE TORNADO WILL BE NEAR... CHENEYVILLE BY 725 PM CDT... 9 MILES EAST OF LECOMPTE AND 9 MILES SOUTHWEST OF EFFIE BY 745 PM CDT... HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A SMALL INTERIOR ROOM. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING FOR CENTRAL LOUISIANA. LAT...LON 3119 9255 3132 9216 3097 9202 3083 9225 TIME...MOT...LOC 0008Z 164DEG 15KT 3096 9220 $$ JB
2 follow-up statements
000 WWUS54 KLCH 020028 SVSLCH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 728 PM CDT MON SEP 1 2008 LAC009-039-079-020045- /O.CON.KLCH.TO.W.0028.000000T0000Z-080902T0045Z/ RAPIDES LA-AVOYELLES LA-EVANGELINE LA- 728 PM CDT MON SEP 1 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR NORTH CENTRAL EVANGELINE...NORTHWESTERN AVOYELLES AND EAST CENTRAL RAPIDES PARISHES... AT 725 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR CHENEYVILLE... MOVING NORTH AT 17 MPH. THE TORNADO WILL BE NEAR... ECHO...9 MILES EAST OF LECOMPTE AND 9 MILES SOUTHWEST OF EFFIE BY 745 PM CDT... HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING FOR CENTRAL LOUISIANA. LAT...LON 3102 9205 3091 9231 3119 9255 3132 9216 TIME...MOT...LOC 0028Z 164DEG 15KT 3104 9223 $$
000 WWUS54 KLCH 020046 SVSLCH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 746 PM CDT MON SEP 1 2008 LAC009-039-079-020055- /O.EXP.KLCH.TO.W.0028.000000T0000Z-080902T0045Z/ RAPIDES LA-AVOYELLES LA-EVANGELINE LA- 745 PM CDT MON SEP 1 2008 ...THE TORNADO WARNING FOR NORTH CENTRAL EVANGELINE...NORTHWESTERN AVOYELLES AND EAST CENTRAL RAPIDES PARISHES HAS EXPIRED AT 745 PM CDT... EVEN THOUGH THE THREAT OF A TORNADO HAS DIMINISHED...STRONG WINDS OF 60 TO 70 MPH CAN STILL BE EXPECTED FOR THE NEXT HOUR. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING FOR CENTRAL LOUISIANA. LAT...LON 3102 9205 3091 9231 3119 9255 3132 9216 TIME...MOT...LOC 0028Z 164DEG 15KT 3104 9223 $$ JB
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Sep 1, 4:53 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Sep 1, 4:53 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
453 PM CDT MON SEP 1 2008
.DISCUSSION...AT PRESS TIME WEAKENING HURRICANE GUSTAV WAS LOCATED
NEAR OPELOUSAS WHILE MOVING NW TO NNW AT 14 KT. LATEST NHC TRACK
WAS ADJUSTED A LITTLE TO THE RIGHT WITH THE SLIGHTLY MORE NWD
MOTION THIS AFTERNOON. LATEST FORECAST CONTINUES TO TAKE THE
CENTER OF CIRCULATION ACROSS THE NERN AND N-CNTL ZONES THROUGH
THIS EVENING BEFORE MOVING OUT OF THE FORECAST AREA AFTER
MIDNIGHT. SPIRAL BANDS OF MODERATE TO HEAVY RAIN WILL CONTINUE TO
SPREAD WNWWD...WHILE MAINLY LIGHT RAIN WILL LINGER BEHIND THE
STORM OVER LOWER ACADIANA. SPC HAS ISSUED A TORNADO WATCH FOR THE
NERN ZONES THROUGH MIDNIGHT FOR POSSIBLE TORNADIC DEVELOPMENT NEAR
THE CENTER OF CIRCULATION. ALL GUSTAV-RELATED WARNINGS AND
WATCHES OVER LAND WERE LEFT UNCHANGED WITH THIS PACKAGE...WHILE
AFTER COORDINATING WITH NHC IT WAS DECIDED TO LOWER THE HURRICANE
WARNING WEST OF CAMERON. HURRICANE CONDITIONS LOOK MINIMAL AT BEST
FROM CAMERON TO INTRACOASTAL CITY...BUT WITH ONGOING CONDITIONS AT
KARA AND KLFT THAT WAS CLOSE ENOUGH PROXIMITY TO JUSTIFY LEAVING
UP FOR THOSE MIDDLE MARINE ZONES.
KEPT HIGH POPS IN THE FORECAST FOR THE NEXT 48 HOURS AS WHATEVER
IS LEFT OF GUSTAV GRADUALLY SPINS ON UP TOWARD NERN TX THEN UP TO
THE OZARKS. PLENTIFUL MOISTURE EXPECTED TO LINGER BEHIND THE STORM
WHILE ALL THE MID-RANGE MODELS INDICATE THE STORM WILL LEAVE A
TROF IN ITS WAKE BACK OVER THE AREA. MORE SUMMER-LIKE WEATHER IS
EXPECTED TO RETURN BY LATE IN THE WEEK AS GUSTAV BIDS US GOODBYE
AND WEAK RIDGING ALOFT TRIES TO TAKE OVER.
&&
.AVIATION...VERY WINDY CONDITIONS TO PERSIST AT THE TERMINALS INTO
TONIGHT ALONG WITH MVFR CEILINGS. VISIBILITIES AND CEILINGS LOWER
IN RAIN BANDS. IN A WORD OR TWO...DONT FLY.
&&
.MARINE...CONDITIONS WILL GRADUALLY IMPROVE STARTING TONIGHT AS
GUSTAV MOVES AWAY FROM THE AREA.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 75 81 77 86 74 / 100 80 60 60 40
KBPT 75 84 77 86 73 / 100 100 60 60 40
KAEX 73 83 73 82 72 / 100 80 70 60 40
KLFT 74 83 75 85 73 / 100 80 60 60 40
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...TROPICAL STORM WIND WARNING UNTIL 3 PM CDT TUESDAY FOR THE
FOLLOWING ZONES: AVOYELLES...BEAUREGARD...CALCASIEU...
RAPIDES...VERNON.
FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR THE FOLLOWING
ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
CALCASIEU...EVANGELINE...IBERIA...JEFFERSON DAVIS...
LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST. LANDRY...ST.
MARY...UPPER ST. MARTIN...VERMILION...VERNON.
HURRICANE WIND WARNING UNTIL 3 PM CDT TUESDAY FOR THE FOLLOWING
ZONES: ACADIA...ALLEN...EVANGELINE...JEFFERSON DAVIS...
LAFAYETTE...LOWER ST. MARTIN...ST. LANDRY...UPPER ST.
MARTIN.
HURRICANE WARNING FOR THE FOLLOWING ZONES: CAMERON...IBERIA...
ST. MARY...VERMILION.
TX...TROPICAL STORM WIND WARNING UNTIL 3 PM CDT TUESDAY FOR THE
FOLLOWING ZONES: HARDIN...JASPER...NEWTON...ORANGE...TYLER.
TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: JEFFERSON.
GM...HURRICANE WARNING FOR THE FOLLOWING ZONES: COASTAL WATERS FROM
INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM...COASTAL WATERS
FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT
20 NM...WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA
EXTENDING FROM 20 NM TO 60 NM...WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM
20 NM TO 60 NM.
TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: COASTAL WATERS
FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM...WATERS FROM
CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60
NM.
&&
25Hazardous weather outlook, Sep 1, 5:39 AM CDT, 13 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 539 AM CDT MON SEP 1 2008 GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182- 201-215-216-021045- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 539 AM CDT MON SEP 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT HURRICANE FORCE WINDS ARE EXPECTED OVER SOUTH CENTRAL LOUISIANA. TROPICAL STORM FORCE WINDS WILL BE MOVING INTO SOUTHWEST LOUISIANA AND CENTRAL LOUISIANA LATE THIS AFTERNOON AROUND 5 PM. THESE WINDS WILL GRADUALLY DIMINISH TO GALE FORCE GUSTS LATE TONIGHT OVER THE ENTIRE AREA. 5 TO 10 INCHES OF RAIN CAN BE EXPECTED. TORNADIC THUNDERSTORMS WITHIN THE INNER RAIN BANDS ALONG AND JUST NORTH OF THE CENTER PATH ARE POSSIBLE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY GUSTS GREATER THAN 34 KNOTS OR 40 MPH WILL CONTINUE OVER THE LAKES AREA OF SOUTHEAST TEXAS UNTIL TUESDAY AFTERNOON. AN ADDITIONAL 8 TO 12 INCHES OF RAIN POSSIBLE TUESDAY AND WEDNESDAY. RAIN TOTALS UP TO 20 INCHES ARE POSSIBLE. A STALLING CIRCULATION CENTER AROUND NORTHEAST TEXAS AND ARKANSAS IS EXPECTED THURSDAY AND FRIDAY. CANNOT RULE OUT THIS SYSTEM STALLING CLOSER TO SOUTHEAST TEXAS AND CENTRAL LOUISIANA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR TORNADIC THUNDERSTORMS WITHIN THE INNER RAIN BANDS LATER THIS AFTERNOON MAINLY AROUND CENTRAL AND SOUTH CENTRAL LOUISIANA. SWEENEY
In the hours before
Local storm report, Sep 1, 6:46 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
646 PM CDT MON SEP 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TROPICAL STORM 7 SW BOYCE 31.32N 92.75W
09/01/2008 RAPIDES LA CO-OP OBSERVER
53 MPH REPORTED BY A CO-OP OBSERVER
&&
BRAZZELLLocal storm report, Sep 1, 6:53 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
653 PM CDT MON SEP 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TROPICAL STORM PINEVILLE 31.33N 92.42W
09/01/2008 RAPIDES LA ASOS
ESLER FIELD ASOS REPORTED 52 MPH WIND GUSTS BEFORE THE
ASOS LOST POEWR AND THE INSTRUMENTS FAILED
&&
BRAZZELLLocal storm report, Sep 1, 6:54 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
654 PM CDT MON SEP 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM TROPICAL STORM ALEXANDRIA 31.29N 92.46W
09/01/2008 RAPIDES LA ASOS
53 MPH GUST REPORTED AT ALEXANDRIA INTERNATIONAL OUT OF
THE NORTHEAST
&&
BRAZZELLLocal storm report, Sep 1, 6:55 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
655 PM CDT MON SEP 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM TROPICAL STORM LAKE CHARLES 30.21N 93.20W
09/01/2008 CALCASIEU LA ASOS
44 MPH GUST REPORTED AT THE LAKE CHARLES REGIONAL AIRPORT
&&
BRAZZELLLocal storm report, Sep 1, 7:00 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
700 PM CDT MON SEP 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM TROPICAL STORM LAKE CHARLES 30.21N 93.20W
09/01/2008 CALCASIEU LA ASOS
46 MPH WINDS REPORTED AT LAKE CHARLES REGIONAL AIRPORT
&&
BRAZZELLLocal storm report, Sep 1, 7:01 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
701 PM CDT MON SEP 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM TROPICAL STORM ALEXANDRIA 31.29N 92.46W
09/01/2008 RAPIDES LA ASOS
53 MPH REPORTED AT ALEXANDRIA REGIONAL AIRPORT
&&
BRAZZELLThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 7:50 PM CDT | Tornado Warning | LCH | Avoyelles, Rapides | 40 min |
| Sep 1, 8:05 PM CDT | Flash Flood Warning | LCH | Avoyelles, Evangeline, Rapides | 3 hr |
| Sep 1, 8:13 PM CDT | Tornado Warning | LCH | Rapides | 47 min |
| Sep 1, 8:28 PM CDT | Tornado Warning | LCH | Avoyelles, Rapides | 47 min |
| Sep 1, 9:41 PM CDT | Areal Flood Warning | LCH | Avoyelles, Evangeline, Rapides, Saint Landry | 6 hr |
| Sep 1, 10:18 PM CDT | Coastal Flood Warning | LCH | 8 hr | |
| Sep 1, 10:28 PM CDT | Small Craft Advisory | LCH | 38 hr | |
| Sep 1, 10:38 PM CDT | Lake Wind Advisory | LCH | Allen, Beauregard, Evangeline, Lafayette, Saint Landry, Saint Martin | 3 hr |
| Sep 1, 10:46 PM CDT | Areal Flood Warning | LCH | Avoyelles, Evangeline, Rapides | 6 hr |
| Sep 2, 1:51 AM CDT | Wind Advisory | LCH | Avoyelles, Rapides, Vernon | 5 hr |
| Sep 2, 1:55 AM CDT | Hurricane Local Statement | LCH | Allen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more | 9 days |
| Sep 2, 5:21 AM CDT | Areal Flood Advisory | LCH | Iberia, Lafayette, Saint Landry, Saint Martin, Vermilion | 114 min |
| Sep 2, 6:04 AM CDT | Coastal Flood Advisory | LCH | 6 hr | |
| Sep 2, 7:59 AM CDT | Tornado Warning | LCH | Iberia, Saint Martin | 31 min |
| Sep 2, 8:25 AM CDT | Flash Flood Watch | LCH | Allen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more | 34 hr |
| Sep 2, 9:11 AM CDT | Flash Flood Warning | LCH | Iberia, Saint Martin, St. Mary, Vermilion | 2 hr |
| Sep 2, 11:21 AM CDT | Flash Flood Warning | LCH | Iberia, Lafayette, Saint Landry, Saint Martin, Vermilion | 4 hr |
| Sep 2, 1:36 PM CDT | Flash Flood Warning | LCH | Iberia, Saint Martin, St. Mary | 114 min |
| Sep 2, 2:39 PM CDT | Flash Flood Warning | LCH | Acadia, Avoyelles, Saint Landry | 3 hr |
| Sep 2, 3:28 PM CDT | Tornado Warning | LCH | Beauregard, Vernon | 32 min |
| Sep 2, 3:42 PM CDT | Tornado Warning | LCH | Allen, Beauregard, Rapides, Vernon | 33 min |
| Sep 2, 3:50 PM CDT | Flash Flood Warning | LCH | Iberia, Lafayette, Saint Landry, Saint Martin | 115 min |
| Sep 2, 4:55 PM CDT | Tornado Warning | LCH | Avoyelles | 35 min |
| Sep 2, 6:36 PM CDT | Tornado Warning | LCH | Allen, Beauregard, Jefferson Davis | 24 min |
Nearby
Tornado Warnings in Louisiana, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.